# SDR SWAA2021100807010

- Difficulty date: August 12, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT ; 2021-369220 / [01] FABRICATED FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT IAW DRAWING 453A1610 REV:D; MATERIAL USED: CONOLITE P/N:A90RG1W-48144 0.090 P/O:2021-123272.; [02] JOB COMPLETED
